Skip to Main content Skip to Navigation
Journal articles

Characterization of generic projective space bundles and algebraicity of foliations

Abstract : In this paper we consider various notions of positivity for distributions on complex projective manifolds. We start by analyzing distributions having big slope with respect to curve classes, obtaining characterizations of generic projective space bundles in terms of movable curve classes. We then apply this result to investigate algebraicity of leaves of foliations, providing a lower bound for the algebraic rank of a foliation in terms of invariants measuring positivity. We classify foliations attaining this bound, and describe those whose algebraic rank slightly exceeds this bound.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02988807
Contributor : Stéphane Druel <>
Submitted on : Monday, November 23, 2020 - 5:54:33 PM
Last modification on : Tuesday, November 24, 2020 - 10:07:43 AM

File

fol_index.pdf
Files produced by the author(s)

Identifiers

Citation

Carolina Araujo, Stéphane Druel. Characterization of generic projective space bundles and algebraicity of foliations. Commentarii Mathematici Helvetici, European Mathematical Society, 2019, 94 (4), pp.833-853. ⟨10.4171/CMH/475⟩. ⟨hal-02988807⟩

Share

Metrics

Record views

33

Files downloads

27